# SDR 06FDEA03484

- Difficulty date: September 29, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM STA 1130 RBL 50 WL 208 HAS A DOUBLE HOLE ON AFT FLANGE.  REPAIRED FLOORBEAM AT BS 1130 RBL 50 WL 208 IAW SRM 53-10-8M THIS IS A MAJOR REPAIR.
